How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Elliot Ruff Your Own Question
Elliot Ruff
Elliot Ruff,
Category: Medical
Satisfied Customers: 561
Experience:  GP at Whitstable Medical Practice
108371854
Type Your Medical Question Here...
Elliot Ruff is online now

Deep Hopelessness and feelings of strong health anxieites

This answer was rated:

Deep Hopelessness and feelings of strong health anxieites and thinking something is going to happen to me feel on edge? what should I do.I would take my antidepressant but I don't think I can because it lowers sex drive what should I do?

Good evening, I am Dr Elliot and hope that I can help

Customer: replied 11 days ago.
How are you?

I am good, thank you for asking, How long have you been feeling like this?

Customer: replied 11 days ago.
Long time

And I assume you have been on an antidepressant? Which one?

Customer: replied 11 days ago.
sertraline
Customer: replied 11 days ago.
I notice that if I have an energy drink or coffee and I come off my antidepressant for a day or two the caffeine buzz is always maximized and I feel it more why is that if you dont mind me asking?

Because you commented about not taking your antidepressant, implying you have them. Antidepressants are not like analgesics, they don't work if you take them just because today is a low day. They are accumulative, they take 2-4 weeks of regular daily use to achieve this, poor compliance renders then ineffective. There is not much point taking them in this manner, they are giving you no benefit this way

Customer: replied 11 days ago.
I am just worried my heart might stop mate I have been taking lots of caffeine and phenylpiracetam and adrafinil I don't give myself a breakI took 200mg phenylpiracetam this morning
and about 2 days ago I took Adrafinil
I also take alot of caffeine

Why are you taking all of that if you are worried about your heart?

Customer: replied 11 days ago.
Including energy drinks

So if you take that amount of stimulant you should expect to feel on edge, palpitations, sweaty, anxious. This is being self-induced

Customer: replied 11 days ago.
will my heart stop?

I would be happy to chat to you about this if you like, but I feel messaging is not suitable for this

Well high levels of caffeine increases your heart rate, blood pressure and puts strain on your heart, this could cause significant cardiac problems if you continue

Customer: replied 11 days ago.
call me and we can talk about this

Please click on the option to request a telephone call and I can initiate the call

Elliot Ruff and 3 other Medical Specialists are ready to help you
Customer: replied 11 days ago.
You was great today thanks man
Customer: replied 9 days ago.
Hey Elliot.
Customer: replied 9 days ago.
I was just wondering how long does the adrafinil stay in the system for I haven't been taking it for days but notice it sometimes does linger in the system